# SDR 20000406SH019

- Difficulty date: December 22, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 194
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR NEEDLE DROPS INTERMITTENTLY. (X)
